# SDR 2007FA0000665

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: General aviation
- Make and model: Cessna 172S
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Incorrect
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WITH AVIONICS: LOCATION OF INTERIOR ELT PLACARD IN BAGGAGE COMPARTMENT INDICATES THAT THE ELT IS BEHIND THE LOWER ACCESS PANEL TO THE AFT FUSELAGE.  THAT IS INCORRECT.  THE ELT ACCESS IS FROM THE UPPER PANEL.  REMOVED PLACARD AND FABRICATED NEW PLACARD AND PLACED IT ON THE UPPER ACCESS PANEL.
